| Catalog Number |
11610341 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite secondary set separated.The following information was received by the initial reporter with the verbatim: secondary tubing fell apart when trying to spike chemotherapy bag.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that the secondary tubing fell apart could not be verified due to the product not being returned for failure investigation.Device history record review for model 11610341 lot number 22119220 was performed.The search showed no matches for the model and lot in our internal system.Dhr unable to be performed.The root cause of this failure could not be identified without a failure investigation.
Event or Problem Description
No additional information was provided.Material #: 11610341, batch #: 22119220.It was reported by customer that the secondary tubing fell apart when trying to spike chemotherapy bag.Verbatim: rcc received the complaint via email.Email as attached.Secondary tubing fell apart when trying to spike chemotherapy bag.